# SDR 2008UALA06047

- Difficulty date: October 8, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 51,550 hours, 9,738 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG APU BATTERY.  REPLACED BATTERY, NO HELP. RELOADED ELMS P310 ELECTRONIC UNIT OPC AND OPS SWICH PER MM24-09-00. THIS CLEARED STORED FAULTS. AFTER RELOAD ACCPLISHED TEST OF APU BATTERY & CHAGER TO ENSURE PROPER OPS. NO MESSAGES FOUND ON EICAS. ACCOMPLISHED OPS TEST OF THE APU BATTERY. OPS CHECKS GOOD.
